# SDR SWAA2019013129089

- Difficulty date: January 10, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CREASE BEAM CORRODED ON UPPER SURFACE.  R&R L1 CREASE BEAM IAW SRM AND DWG.
